# SDR AALA20071698

- Difficulty date: September 6, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T2242/06SEP - RIGHT FORWARD WINDOW HEAT FAILED.  TURNED OFF POWER TO WINDOW HEAT AND SECONDS LATER FIRST OFFICERS WINDOW DEVELOPED LARGE CRACK.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED FIRST OFFICERS NUMBER ONE WINDOW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
